# SDR 00FDEA00418

- Difficulty date: July 1, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug DC10*
- Aircraft serial: 47965
- Aircraft time: 76,862 hours, 28,021 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGING AROUND FASTENERS ON LWR SURFACE OF RT O/B AILERON.  FOUND CORROSION BETWEEN SKIN AND FINGER DOUBLER.  *S/D*  REMOVED AND REPLACED LWR SURFACE SKIN OF RT O/B AILERON REF SRM 51-00-01.
